Journal of Symbolic Logic

On the Consistency of an Impredicative Subsystem of Quine's NF

Marcel Crabbe

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 47, Issue 1 (1982), 131-136.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740945

Mathematical Reviews number (MathSciNet)
MR644758

Zentralblatt MATH identifier
0487.03024

JSTOR
links.jstor.org

Citation

Crabbe, Marcel. On the Consistency of an Impredicative Subsystem of Quine's NF. J. Symbolic Logic 47 (1982), no. 1, 131--136. https://projecteuclid.org/euclid.jsl/1183740945


Export citation